# SDR Q2SA20171219386

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 36,774 hours, 3,922 cycles
- Engine: Ge GE90115B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

AIRCRAFT GROUNDED. FOUND DURING WALK AROUND EMERGENCY LIGHT ON L1 DOOR INOP. MX REPLACED EMERGENCY BULB. SYSTEM OPS CHECKED GOOD.
